I have already tried a post in the Ance Board and really did not get what I was looking for.
Does Lexapro cause the shakes? If I lift anything from a cup or my keys I shake a lot. I also noticed since I started lexapro my anxiety has rised and I think I have restless leg sym. I feel Lexapro has helped a little with the depression but I still feel like whatever or maybe I lazy.
I am only taking 10mg daily so maybe I need to up it or should I asked the doc to take me off?
Yep, i tihnk it does cause the shakes. Not for me, but another gal I know on it has shaky hands, and it can cause breakthrough anxiety. How long have you been on it? it can take as much as 6 weeks for the initial effects to wear off. I would stay at 10 mg for a while if it is helping your depression.
I was taking Lexapro 10mg a day and it caused me to feel very restless at night, my legs felt very restless....I totally know what you mean by that. I didn't have the shakes when I took it but it definatley kept me up at night and I felt like my legs were very restless.
I stopped taking it on my own (I don't recommend this) but really you should call your dr. How long have u been taking it?
I am not on Wellburtin XL and so far there have been next to NO side affects....
I didnt know Lexapro cause weight gain, no wonder for my 5 pounds gained. I dont feel depressed but yet I dont feel happy. I cant stand this shaking stuff and constantly shaking my leg. Since I have been taking this for a month I will give it another month to see what happends. But the labido is GONE! Maybe one I stop the Accutane I will stop the anti-depressants.
I mostly feel negative throughout my day and I was hoping that Lexapro would help but only time wil tell, no?